Asymptotic analysis of the initial boundary value problem for the thermoelastic system in a perforated domain

Volume 95 / 2003

M. Sango Colloquium Mathematicum 95 (2003), 91-115 MSC: 35B52, 35Q72, 35M10. DOI: 10.4064/cm95-1-8


We study the initial boundary value problem for the system of thermoelasticity in a sequence of perforated cylindrical domains $% Q_{T}^{( s) }$, $s=1,2,\ldots$ We prove that as $s\rightarrow \infty $, the solution of the problem converges in appropriate topologies to the solution of a limit initial boundary value problem of the same type but containing some additional terms which are expressed in terms of quantities related to the geometry of $Q_{T}^{( s) }$. We give an explicit construction of that limit problem.


  • M. SangoDepartment of Mathematics
    Vista University
    Private Bag X1311, Silverton 0127
    Pretoria, South Africa

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image